American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexandre Cabot, Hans Engler and Sébastien Gadat. On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009) 5983-6017. MR 2529922.
Abstract, references, and article information   
View Article: PDF

[2] Martin Rasmussen. Morse decompositions of nonautonomous dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 5091-5115. MR 2320661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuyuki Kato. A principle of linearized stability for nonlinear evolution equations . Trans. Amer. Math. Soc. 347 (1995) 2851-2868. MR 1290722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William F. Trench. Extensions of a theorem of Wintner on systems with asymptotically constant solutions . Trans. Amer. Math. Soc. 293 (1986) 477-483. MR 816305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manabu Naito. Asymptotic behavior of solutions of second order differential equations with integrable coefficients . Trans. Amer. Math. Soc. 282 (1984) 577-588. MR 732107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James P. Foti. Asymptotically autonomous multivalued differential equations . Trans. Amer. Math. Soc. 221 (1976) 449-452. MR 0435524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia